# SDR CALA2024062101878

- Difficulty date: June 19, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 127,453 hours, 19,635 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 148T11502
- Condition: Corroded
- Location: Bs 1810
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK IN ILN (WILMINGTON, OH) AMES MAINTENANCE FOUND THE L WR CHORD CORRODED LOCATED AT STA 1809.5 BULKHEAD FRAME INSTALLATION(P/N-148T1150-1). CORROSION WAS COMMON TO THE VERTICAL & HORIZONTAL FLANGE AS SHOWN IN FIGURES. DAMAGE WAS RE MOVED BY BLENDING AND IT WAS FOUND TO BE BEYOND THE ALLOWABLE LI MITS PER B767-300 SRM 53-80-08,AD-3, DETAIL-II AN ULTRSONIC THIC KNESS (UT) INSP OF THE REWORKED AREA WAS PERFORMED PER B767. WERE ACCOMPLISHED WITH NO REPORTED DEFECTS.
